# SDR DALA2019111436647

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 94,788 hours, 12,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY LIGHT BATTERY REPLACEMENT , L/H SEATS 21-31 WOULD NOT ILLUMINATE. REPLACED BATTERY CHARGER ASSY AT M9009. SYSTEM OPERATION IS NORMAL.
